MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO3728X
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Aspiration/Inhalation (1725); Bacterial Infection (1735); Diarrhea (1811); Purulent Discharge (1812); Dyspnea (1816); Ecchymosis (1818); Emotional Changes (1831); Erythema (1840); Fatigue (1849); Fever (1858); Fistula (1862); Headache (1880); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Hyperemia (1904); Unspecified Infection (1930); Inflammation (1932); Ischemia (1942); Itching Sensation (1943); Muscle Weakness/Atrophy (1967); Nausea (1970); Neuropathy (1983); Internal Organ Perforation (1987); Scar Tissue (2060); Tachycardia (2095); Vomiting (2144); Chills (2191); Electrolyte Imbalance (2196); Hernia (2240); Peritonitis (2252); Discomfort (2330); Impaired Healing (2378); Numbness (2415); Fungal Infection (2419); Diaphoresis (2452); Sleep Dysfunction (2517); Abdominal Cramps (2543); Ascites (2596); Abdominal Distention (2601); Fluid Discharge (2686); Fibrosis (3167); Thrombosis/Thrombus (4440); Blister (4537); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced fluid collection, infection, abscess, purulent discharge, adhesions, fistula, serosal injuries, mental pain, impairment, loss of enjoyment of life, disability, low lung volumes, atelectasis, aspiration, labs abnormal for lactate; hemoglobin; wbc; sodium; hematocrit; total bilirubin; ast; alt; calcium; potassium; glucose; prothrombin time; inr; fibrinogen; platelets; c-reactive protein; magnesium; phosphorus; albumin, hernia recurrence, small bowel perforation, gaseous/air collection, fibrous connective tissue, inflammation, pneumoperitoneum, mycobacterium fortuitum, strep, haemophilis parainfluenzae, klebsiella aerogenes, lactose fermenting gram negative rods, actinomyces species, ceftriaxone, serratia, bacillus, bacteremia, fibrous serosal adhesions, edema, fistulous tract, hyperemia, transverse colitis, ileus, scarring, ischemic changes, candida albicans, tachycardia, fever, abdominal pain, bleeding, peritonitis, leukocytosis, diaphoresis, abdominal soreness/tenderness, distention, opened wound, induration, erythema, thrombocytosis, bilious drainage, bulge, nausea, hematoma with ecchymosis, blood clots, decreased energy, difficulty sleeping, wound dehiscence, fluid filled bump at edge of incision, wound leaking pus, loculations, vomiting, chills, swelling, hostile abdomen, nociceptive neuropathic pain, tongue perioral numbness, abdominal cramping, night sweats, itchy, agitation, failure to thrive, weakness, limited physical activity, feeling ill, headache, bloating, shortness of breath, diarrhea, boggy tissue, slightly blackened tissue around site with serosanguinous drainage, fungal infection, electrolyte imbalance, bullae, febrile, fatigue, fluctuance, muscle spasms.Post-operative patient treatment included removal of mesh, fluid collection drainage, two small bowel resections with anastomosis, multiple take down of adhesions, serosal injuries repaired, hernia repair with mesh, x-ray, ct scan, ultrasound, picc line placement, multiple exploratory lap, mesh revision, icu, iv fluids, pca, iv pain medication, iv antibiotics, ng tube, abdominal binder, supplemental oxygen, drain placement, wound care, npo, gi rest, iv anti-nausea medication, wound exploration, evacuation of hematoma, blood clots extruded, component separation, use of jp drains, soft tissue drainage catheter placement under ct guidance, multiple hospitalizations, lidocaine infusion, parenteral nutrition, tpn for nutritional supplementation, iv anti-fungal medication, electrolyte replacement, bowel rest, nerve block, fistula tract excision, complex abdominal wall closure, wound vac, drainage of abscess with drain placement, urethral catheterization, pt.
 
Additional Manufacturer Narrative
H6 ime e2402: labs abnormal for total bilirubin; ast; alt; glucose; prothrombin time; inr; fibrinogen; platelets; lactate; hemoglobin; wbc; sodium; hematocrit; c-reactive protein; albumin, gaseous/air collection, pneumoperitoneum, transverse colitis, ileus, leukocytosis, induration, thrombocytosis, failure to thrive, boggy tissue, blackened tissue, fluctuance, low lung volumes, atelectasis medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info: d4 (expiration date, lot #, unique identifier (udi) #), & h4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19735815
Report Number9615742-2024-00967
Device Sequence Number18236516
Product Code FTL
UDI-Device Identifier10884521179653
UDI-Public10884521179653
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberPCO3728X
Device Catalogue NumberPCO3728X
Device Lot NumberPOG0476X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date03/21/2025
Date Device Manufactured07/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOW PROTACK
Outcome Attributed to Adverse Event Required Intervention; Disability; Hospitalization;
Patient SexMale
Patient Weight102 KG
Patient EthnicityHispanic
Patient RaceWhite